# SDR FDEA201404220782

- Difficulty date: April 22, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 70,942 hours, 13,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA7321519
- Condition: Chafed
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK FOUND INNER EDGE CROWN CHAFED AT BS 755, X = -8.5.  REPAIRED BS 745-783, IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
